# SDR QMLA2011111011108

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N520CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6537
- Aircraft time: 3,033 hours, 15,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Canopy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MECHANIC WAS PERFORMING AN AIRWORTHINESS INSP AND FOUND A CRACK ON THE CANOPY FRAME AT THE TOP OF THE PILOTS DOOR OPENING APPROX 5 IN FWD OF THE 14 DEGREE FRAME.  THE CRACK PROPOGATES THROUGH 2 ANCHOR NUT HOLES FOR THE INTERIOR TRIM AND GREENHOUSE WINDOW.   THE MECHANIC IS WORKING WITH AEC FOR AN APPROVED REPAIR.  THE ACFT REMAINS OUT OF SERVICE AT THIS TIME.
